On the Gauss maps of space curves in characteristic p
Compositio Mathematica, Tome 70 (1989) no. 2, p. 177-197
@article{CM_1989__70_2_177_0,
     author = {Kaji, Hajime},
     title = {On the Gauss maps of space curves in characteristic p},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {2},
     year = {1989},
     pages = {177-197},
     zbl = {0692.14015},
     mrnumber = {996326},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_2_177_0}
}
Kaji, Hajime. On the Gauss maps of space curves in characteristic p. Compositio Mathematica, Tome 70 (1989) no. 2, pp. 177-197. http://www.numdam.org/item/CM_1989__70_2_177_0/

[1] M.F. Atiyah: Vector bundles over an elliptic curve, Proc. London Math. Soc. (3) 7 (1957) 414-452. | MR 131423 | Zbl 0084.17305

[2] M. Flexor: Nouveaux contrexemples aux énoncés d'annulation "a la Kodaira" en caractéristique p > 0, Astérisque 86 (1981) 79-89. | Zbl 0526.14027

[3] P. Griffiths and J. Harris: Principles of Algebraic Geometry, Pure Appl. Math., New York: John Wiley & Sons (1978). | MR 507725 | Zbl 0408.14001

[4] P. Griffiths and J. Harris: Algebraic geometry and local differential geometry, Ann. Sci. École Norm. Sup. (4) 12 (1979) 355-432. | Numdam | MR 559347 | Zbl 0426.14019

[5] R. Hartshorne: Algebraic Geometry, Graduate Texts in Math. 52, New York/Berlin: Springer (1977). | MR 463157 | Zbl 0367.14001

[6] M. Homma: Funny plane curves in characteristic p > 0, Comm. Algebra 15 (1987) 1469-1501. | MR 884025 | Zbl 0623.14014

[7] M. Homma: personal communication (1986).

[8] M. Homma: personal communication (1987).

[9] S. Iitaka: Algebriac Geometry, Graduate Texts in Math. 76, New York /Berlin: Springer (1982). | MR 637060 | Zbl 0491.14006

[10] N. Jacobson: Lectures in Abstract Algebra, Vol. III, The Univ. Series in Higher Math., Princeton: Van Nostrand (1964). | MR 172871 | Zbl 0124.27002

[11] H. Kaji: On the tangentially degenerate curves, J. London Math. Soc. (2) 33 (1986) 430-440. | MR 850959 | Zbl 0565.14017

[12] T. Katsura and K. Ueno: On elliptic surfaces in characteristic p, Math. Ann. 272 (1985) 291-330. | MR 799664 | Zbl 0553.14019

[13] N. Katz and B. Mazur: Arithmetic Moduli of Elliptic Curves, Ann. of Math. Stud. 108, Princeton: Princeton Univ. Press (1985). | MR 772569 | Zbl 0576.14026

[14] S.L. Kleiman: The enumerative theory of singularities, in Real and Complex Singularities, Oslo: Sijthoff & Noordhoff (1976). | MR 568897 | Zbl 0385.14018

[15] S.L. Kleiman: Tangency and duality, Canad. Math. Soc., Conf. Proc. 6 (1986) 163-225. | MR 846021 | Zbl 0601.14046

[16] S.L. Kleiman and A. Thorup: Intersection theory and enumerative geometry: A decade in review, Proc. Sympos. Pure Math. 46 (2) (1987) 321-370. | MR 927987 | Zbl 0664.14031

[17] K. Komiya: Algebraic curves with non-classical types of gap sequences for genus three and four, Hiroshima Math. J. 8 (1978) 371-400. | MR 498586 | Zbl 0406.14007

[18] D. Laksov: Indecomposability of restricted tangent bundles, Astérisque 87/88 (1981) 207-219. | MR 646821 | Zbl 0489.14008

[19] D. Laksov: Wronskians and Plücker formulas for linear systems on curves, Ann. Sci. École Norm. Sup. (4) 17 (1984) 45-66. | Numdam | MR 744067 | Zbl 0555.14008

[20] M. Miyanishi: On affine-ruled irrational surfaces, Invent Math. 70 (1982) 27-43. | MR 679771 | Zbl 0499.14009

[21] S. Mukai: Counter example of Kodaira's vanishing and Yau's inequality in higher dimensional variety of characteristic p > 0, unpublished.

[22] A. Neeman: Weierstrass points in characteristic p, Invent. Math. 75 (1984) 359-376. | MR 732551 | Zbl 0555.14009

[23] T. Oda: Vector bundles on the elliptic curve, Nagoya Math. J. 43 (1971) 41-72. | MR 318151 | Zbl 0201.53603

[24] R. Pardini: Some remarks on plane curves over fields of finite characteristic, Comp. Math. 60 (1986) 3-17. | Numdam | MR 867952 | Zbl 0607.14023

[25] R. Piene: Numerical characters of a curve in projective n-space, in Real and Complex Singularities, Oslo: Sijthoff & Noordhoff (1976). | MR 506323 | Zbl 0375.14017

[26] J. Rathmann: The uniform position principle for curves in characteristic p, Math. Ann. 276 (1987) 565-579. | MR 879536 | Zbl 0595.14041

[27] M. Raynaud: Contre-example au "vanishing theorem" en caractéristique p > 0, in C.P. Ramanujam-A Tribute, Tata Inst. Fund. Res. Studies in Math. 8, Bombay: Tata Inst. Fund. Res. (1978). | MR 541027 | Zbl 0441.14006

[28] J. Roberts: Generic projections of algebraic varieties, Amer. J. Math. 93 (1971) 191-214. | MR 277530 | Zbl 0212.53801

[29] P. Samuel: Lectures on Old and New Results on Algebraic Curves, Tata Inst. Fund. Res. Lectures on Math. and Phys., Math. 36, Bombay: Tata Inst. Fund. Res. (1966). | MR 222088 | Zbl 0165.24102

[30] F.K. Schmidt: Die Wronskische Determinante in beliebigen differenzierbaren Funktionenkörpern, Math. Z. 45 (1939) 62-74. | JFM 65.0115.02 | MR 1545804 | Zbl 0020.10201

[31] F.K. Schmidt: Zur arithmetischen Theorie der algebraischen Funktionen. II. Allgemeine Theorie der Weierstrasspunkte, Math. Z. 45 (1939) 75-96. | MR 1545805 | Zbl 0020.10202

[32] H. Tango: On the behavior of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972) 73-89. | MR 314851 | Zbl 0239.14007

[33] A.H. Wallace: Tangency and duality over arbitrary fields, Proc. London Math. Soc. (3) 6 (1956) 321-342. | MR 80354 | Zbl 0072.16002